# SDR SWAA2021070688833

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 51,396 hours, 35,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Loose
- Location: Lt Ovrwg Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT RELEASE HANDLE IS LOOSE WITH NO SPRING BACK ; / [01] R/R SPRINGS AND PLUNGERS PER AMM 52-22-51; [02] R/R SPRINGS AND PLUNGERS PER AMM 52-22-51
